# SDR DALA1306956705

- Difficulty date: January 15, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 44,307 hours, 16,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1600, S26L FRAME IS BENT.   REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 5.
